# SDR DL72S020426

- Difficulty date: April 11, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 69,184 hours, 52,432 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK AT LWR SLAT COVE SKIN ATTACH ANGLE BELOW NR 6 SLAT TAI DUCT.  REPAIRED PER M/M 57-54-000-8.
